# SDR AALA200800812

- Difficulty date: April 3, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 31,224 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 26C INOPERATIVE.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 26C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
